# SDR SWAA2021021134095

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT AFT CARGO BAY BS773 LBL 17 WL157. / CORROSION ON AFT BAY TIE DOWN TRACK BS 773 LBL 17 W/L 157 IS REPAIRED BY REPLACEMENT OF TRACK ACCOMPLISHED ON CUSTOMER CARD U235467 BS 727-867 LBL 17
